`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 9,Number 3,     May 2003

1

Chaotic behaviour of one-dimensional horseshoes   Pages : 505 - 548

Maria João Costa

 Abstract       Full Text      Related Articles

2

A twisted tensor product on symbolic dynamical systems and the Ashley's problem   Pages : 549 - 558

H. M. Hastings,  S. Silberger,  M. T. Weiss and Y. Wu

 Abstract       Full Text      Related Articles

3

Evolution Galerkin schemes applied to two-dimensional Riemann problems for the wave equation system   Pages : 559 - 576

Jiequan Li,  Mária Lukáčová - MedviĎová and Gerald Warnecke

 Abstract       Full Text      Related Articles

4

Oscillatory blow-up in nonlinear second order ODE's: The critical case   Pages : 577 - 584

Mikhaël Balabane,  Mustapha Jazar and Philippe Souplet

 Abstract       Full Text      Related Articles

5

Exponentially small splitting of homoclinic orbits of parabolic differential equations under periodic forcing   Pages : 585 - 602

Karsten Matthies

 Abstract       Full Text      Related Articles

6

Closed orbits of Hamiltonian systems on non-compact prescribed energy surfaces   Pages : 603 - 616

Morched Boughariou

 Abstract       Full Text      Related Articles

7

Rotation sets for unimodal maps of the interval   Pages : 617 - 632

Christopher Cleveland

 Abstract       Full Text      Related Articles

8

Analysis of a linear fluid-structure interaction problem   Pages : 633 - 650

Qiang Du,  M. D. Gunzburger,  L. S. Hou and J. Lee

 Abstract       Full Text      Related Articles

9

Global existence and asymptotic behavior of small solutions for semilinear dissipative wave equations   Pages : 651 - 662

Kosuke Ono

 Abstract       Full Text      Related Articles

10

Decay of the polarization field in a Maxwell Bloch system   Pages : 663 - 676

Frank Jochmann

 Abstract       Full Text      Related Articles

11

On the Yakubovich frequency theorem for linear non-autonomous control processes   Pages : 677 - 704

Roberta Fabbri,  Russell Johnson and Carmen Núñez

 Abstract       Full Text      Related Articles

12

Well-posedness results for phase field systems with memory effects in the order parameter dynamics   Pages : 705 - 726

S. Gatti and Elena Sartori

 Abstract       Full Text      Related Articles

13

Attractors for nonautonomous and random dynamical systems perturbed by impulses   Pages : 727 - 744

Björn Schmalfuss

 Abstract       Full Text      Related Articles

14

A note on limit laws for minimal Cantor systems with infinite periodic spectrum   Pages : 745 - 750

Fabien Durand and Alejandro Maass

 Abstract       Full Text      Related Articles

15

Periodic solutions of the second order differential equations with asymmetric nonlinearities depending on the derivatives   Pages : 751 - 770

Zaihong Wang

 Abstract       Full Text      Related Articles

16

On the problem of positive predecessor density in $3n+1$ dynamics   Pages : 771 - 787

Günther J. Wirsching

 Abstract       Full Text      Related Articles